Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High BP, taking amolopidine. Having anxiety. Should I continue same medication?

I am in the phillipines now and got a general checkup. My heart ecg is normal and my kidney function is normal but my bp was elevated to 180/100. I have a bp monitor in my hotel and it never registers over 150/100 and normally it is around 140/90. After exercise it drops to 120/75 or 130/80. I have been administered amolopidine 10mg. I dont live here and I am going to Japan on Saturday where I live. I dont want to get hooked on any drug and I have taken this drug for the past 2 days. I am also under great anxiety now so I believe that is the biggest reason. Is it good to continue with the drug course or wait till I get to Japan to continue extra drugs .
Asked On : Sat, 4 Feb 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Yes it is better to continue with the drug till you reach japan
Keep anxiolytic drug like Alprazolam and Disprin in your wallet
Just relax
Take salt restricted diet
Do not exert too much till you reach your destination and in the reach of good physician
Best wishes
Answered: Sat, 4 Feb 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. some times due to anxiety , lack of sleep, or infection B.P may raise. at that moment if 3 readings show raised B.P one should use anti hypertensives for few days,say 10 days. after stopping drug for 10 days, again if B.P is seen you should use the drug continuously. some times even abnormally cold weather may cause rise of B.P. which comes to normal when you come out of cold weather. so continue tablets till you go to japan.thank you.
Answered: Sat, 4 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor